# SDR ASMF200704005

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 41,588 hours, 32,653 cycles
- Engine: Pwa JT8D*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 392492
- Part serial: 510ABC
- Condition: Leaking
- Location: Lt Brake Assy
- Part time: 17,753 hours, 11,682 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE LT OB DUAL SERVO VALVE LEAKING. VALVE WAS REPLACED IAW M/M 32-43-03, TESTED CORRECT.
